Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for tendonitis caused by ciprofloxacin

I am looking for remedies for tendonitis caused by ciprofloxacin. My son took it for 4 days and has had severe pain in tendons, muscles, anxiety, depression and so on caused by the cipro. So far doctors have offered nothing in the way of treatment options. Help.
Wed, 13 Mar 2019
Report Abuse
Physical Therapist or Physiotherapist 's  Response
Hello,

As the question is about the tendonitis caused by ciprofloxacin let me put my comments here.

As Ciprofloxacin cannot lead to tendonitis, so be assured that the drug has not given any side effects which may lead to tendonitis, and that was the reason doctors have not offered anything for tendonitis.

Muscle pain, tendon pain, anxiety, depression cannot be caused by ciprofloxacin. The major side effects it can cause it - nausea, vomiting, dizziness, rashes, diarrhea, stomach upset etc.

It might be something else, so figure out this we need some part of the past medical history.

Also, you can observe the symptoms for 2-3 days and give him paracetamol as a supplement, if the symptoms subside it won't be a drug reaction.

In case after 3-4 days the symptoms still persist, then I think you need to get the blood routine.

Also, anxiety and depression are common in kids as they cannot bear the pain and they actually don't understand what they are going through. So this can be psychological.

My advice will be to wait for 2-3 days and keep the kid happy by diverting his mind by either foody stuff or toys. I think he should be fine and this is surely not a drug reaction.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Jay Indravadan Patel, Physical Therapist or Physiotherapist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pefloxacin


Suggest remedy for tendonitis caused by ciprofloxacin

Hello, As the question is about the tendonitis caused by ciprofloxacin let me put my comments here. As Ciprofloxacin cannot lead to tendonitis, so be assured that the drug has not given any side effects which may lead to tendonitis, and that was the reason doctors have not offered anything for tendonitis. Muscle pain, tendon pain, anxiety, depression cannot be caused by ciprofloxacin. The major side effects it can cause it - nausea, vomiting, dizziness, rashes, diarrhea, stomach upset etc. It might be something else, so figure out this we need some part of the past medical history. Also, you can observe the symptoms for 2-3 days and give him paracetamol as a supplement, if the symptoms subside it won t be a drug reaction. In case after 3-4 days the symptoms still persist, then I think you need to get the blood routine. Also, anxiety and depression are common in kids as they cannot bear the pain and they actually don t understand what they are going through. So this can be psychological. My advice will be to wait for 2-3 days and keep the kid happy by diverting his mind by either foody stuff or toys. I think he should be fine and this is surely not a drug reaction. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Jay Indravadan Patel, Physical Therapist or Physiotherapist